BibTeX record journals/moc/CoolsL01

download as .bib file

@article{DBLP:journals/moc/CoolsL01,
  author    = {Ronald Cools and
               James N. Lyness},
  title     = {Three- and four-dimensional K-optimal lattice rules of moderate trigonometric
               degree},
  journal   = {Math. Comput.},
  volume    = {70},
  number    = {236},
  pages     = {1549--1567},
  year      = {2001},
  url       = {https://doi.org/10.1090/S0025-5718-01-01326-6},
  doi       = {10.1090/S0025-5718-01-01326-6},
  timestamp = {Wed, 17 Feb 2021 09:01:25 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/CoolsL01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics